Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
61 Publications
2021 | Published | Journal Article | IST-REx-ID: 9307 |

Hensel S. Finite time extinction for the 1D stochastic porous medium equation with transport noise. Stochastics and Partial Differential Equations: Analysis and Computations. 2021;9:892–939. doi:10.1007/s40072-021-00188-9
[Published Version]
View
| Files available
| DOI
| WoS
2021 | Published | Thesis | IST-REx-ID: 10007 |

Hensel S. Curvature driven interface evolution: Uniqueness properties of weak solution concepts. 2021. doi:10.15479/at:ista:10007
[Published Version]
View
| Files available
| DOI
2021 | Draft | Preprint | IST-REx-ID: 10013 |

Hensel S, Laux T. Weak-strong uniqueness for the mean curvature flow of double bubbles. arXiv. doi:10.48550/arXiv.2108.01733
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8697 |

Fischer JL, Kniely M. Variance reduction for effective energies of random lattices in the Thomas-Fermi-von Weizsäcker model. Nonlinearity. 2020;33(11):5733-5772. doi:10.1088/1361-6544/ab9728
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 9196
Hensel S, Rosati T. Modelled distributions of Triebel–Lizorkin type. Studia Mathematica. 2020;252(3):251-297. doi:10.4064/sm180411-11-2
[Preprint]
View
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 7637 |

Cornalba F, Shardlow T, Zimmer J. From weakly interacting particles to a regularised Dean-Kawasaki model. Nonlinearity. 2020;33(2):864-891. doi:10.1088/1361-6544/ab5174
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 7866 |

Fellner K, Kniely M. Uniform convergence to equilibrium for a family of drift–diffusion models with trap-assisted recombination and the limiting Shockley–Read–Hall model. Journal of Elliptic and Parabolic Equations. 2020;6:529-598. doi:10.1007/s41808-020-00068-8
[Published Version]
View
| Files available
| DOI
2020 | Published | Journal Article | IST-REx-ID: 9039 |

Fischer JL, Laux T, Simon TM. Convergence rates of the Allen-Cahn equation to mean curvature flow: A short proof based on relative entropies. SIAM Journal on Mathematical Analysis. 2020;52(6):6222-6233. doi:10.1137/20M1322182
[Published Version]
View
| Files available
| DOI
| WoS
2020 | Published | Journal Article | IST-REx-ID: 7489 |

Fischer JL, Hensel S. Weak–strong uniqueness for the Navier–Stokes equation for two fluids with surface tension. Archive for Rational Mechanics and Analysis. 2020;236:967-1087. doi:10.1007/s00205-019-01486-2
[Published Version]
View
| Files available
| DOI
| WoS
2020 | Draft | Preprint | IST-REx-ID: 10012 |

Fischer JL, Hensel S, Laux T, Simon T. The local structure of the energy landscape in multiphase mean curvature flow: weak-strong uniqueness and stability of evolutions. arXiv. doi:10.48550/arXiv.2003.05478
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 151 |

Fischer JL, Kneuss O. Bi-Sobolev solutions to the prescribed Jacobian inequality in the plane with L p data and applications to nonlinear elasticity. Journal of Differential Equations. 2019;266(1):257-311. doi:10.1016/j.jde.2018.07.045
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 6617 |

Fischer JL. The choice of representative volumes in the approximation of effective properties of random materials. Archive for Rational Mechanics and Analysis. 2019;234(2):635–726. doi:10.1007/s00205-019-01400-w
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 6762 |

Friesecke G, Kniely M. New optimal control problems in density functional theory motivated by photovoltaics. Multiscale Modeling and Simulation. 2019;17(3):926-947. doi:10.1137/18M1207272
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 404 |

Fischer JL, Grün G. Existence of positive solutions to stochastic thin-film equations. SIAM Journal on Mathematical Analysis. 2018;50(1):411-455. doi:10.1137/16M1098796
[Published Version]
View
| Files available
| DOI
| WoS
2018 | Published | Journal Article | IST-REx-ID: 606 |

Duerinckx M, Fischer JL. Well-posedness for mean-field evolutions arising in superconductivity. Annales de l’Institut Henri Poincare (C) Non Linear Analysis. 2018;35(5):1267-1319. doi:10.1016/j.anihpc.2017.11.004
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 712 |

Fischer JL. Weak–strong uniqueness of solutions to entropy dissipating reaction–diffusion equations. Nonlinear Analysis: Theory, Methods and Applications. 2017;159:181-207. doi:10.1016/j.na.2017.03.001
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)